# SDR KCSA081003

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 73,275 hours, 19,524 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON OUTBOARD SIDE CHORD IS CRACKED AT NAC STA 135, WL 164.58.
